# SDR REXA2018071100608

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 27,781 hours, 25,165 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Lever
- Condition: Broken
- Location: O2 Mask
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LEVER ON FO'S OXYGEN MASK BROKE DURING O2 TEST. REMOVED AND REPLACED F/O CREW O2 MASK, REF AMM 35-11-12, OPS CHECK GOOD.
